LIU Xin-ge, CAI Hai-tao. Maximal Elements and Equilibrium of Abstract Economy[J]. Applied Mathematics and Mechanics, 2001, (10): 1105-1109.
Citation: LIU Xin-ge, CAI Hai-tao. Maximal Elements and Equilibrium of Abstract Economy[J]. Applied Mathematics and Mechanics, 2001, (10): 1105-1109.

Maximal Elements and Equilibrium of Abstract Economy

  • Received Date: 2000-04-08
  • Rev Recd Date: 2001-04-20
  • Publish Date: 2001-10-15
  • An existence theorem of maximal elements for a new type of preference correspondences which are Qθ-majorized is given.Then some existence theorems of equilibrium for abstract economy and qualitative game in which the constraint or preference correspondences are Qθ-majorized are obtained in locally convex topological vector spaces.
  • loading
  • [1]
    George Xian Zhi Yuan,Tarafdar E.Maximal elements and equilibrium of generalized games for majorized and condensing correspondences[J].Internat J Math Math Sci,1999,22(2):179-189.
    [2]
    Michael E.Continuous selection Ⅰ[J].Ann Math,1956,36(2):361-382.
    [3]
    Michael E.A theorem on semi-continuous set-valued functions[J].Duke Math J,1959,26(3):647-651.
    [4]
    Rim D I,Kim W K.A fixed point theorem and existence of equilibrium for abstract economies[J].Bull Austral Math Soc,1992,45(2):385-494.
    [5]
    Himmelberg C J.Fixed points of compact multi-functions[J].J Math Anal Appl,1972,38:205-207.
    [6]
    WU Xian.A new fixed point theorem and its application[J].Proc Amer Math Soc,1997,28(6):1779-1783.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1901) PDF downloads(995) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return